# SDR REXA201000193

- Difficulty date: September 29, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 6,171 hours, 4,604 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUTION MESSAGE IN FLIGHT.  RESET & OPS CHECK OF NOSE STEERING IAW CRJ900 AMM 32-51-00 OPS CHECK GOOD ON GROUND AT THIS TIME, C/W EXTENSIVE TAXI CHECK WITH NO DEFECTS NOTED.  UNABLE TO INDUCE ANY FAULTS AMM 71-00-00.
